Existence and uniqueness for Volterra nonlinear integral equation

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-46 Number-4
Year of Publication : 2017
Authors : Faez N. Ghaffoori
  10.14445/22315373/IJMTT-V46P539

MLA

Faez N. Ghaffoori "Existence and uniqueness for Volterra nonlinear integral equation", International Journal of Mathematics Trends and Technology (IJMTT). V46(4):272-276 June 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
We study the existence and uniqueness theorem of a functional Volterra integral equation in the space of Lebesgue integrable on unbounded interval by using the Banach fixed point theorem.

Reference
[1] M. M. El-Borai, Wagdy G. El-Sayed and Faez N. Ghaffoori, On The Solvability of Nonlinear Integral Functional Equation, (IJMTT) Vo 34, No. 1, June 2016.
[2] P. P. Zarejko, A.I. Koshlev, M. A. Krasnoselskii, S. G. Mikhlin, L. S. Rakovshchik, V. J. Stecenko, Integral Equations, Noordhoff, Leyden, 1975.
[3] J. Appell and P. P. Zabroejko, Continuity properties of the superposition operator, No. 131, Univ. Augsburg, (1986).
[4] M. M. A. Metwali, On solutions of quadratic integral equations, Adam Mickiewicz University (2013).
[5] J. Bana's and W. G. El-Sayed, Solvability of functional and Integral Equations in some classes of integrable functions, 1993.
[6] J. Appell and P. P. Zabroejko, Continuity properties of the superposition operator, No. 131, Univ. Augsburg, (1986). [7] R. R. Van Hassel, Functional Analysis, December 16, (2004).
[8] I. G. Petrovski and R. A .Silverman, Ordinary Differential Equations, 1973.
[9] Ravi P. Agarwal, Maria Meehan and Donal O'regan, Fixed Point Theory and Applications Cambridge University Press, 2004.

Keywords
Superposition operator-Nonlinear Volterra integral functional equation-Banach fixed point theorem- Lipschitz condition.